Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 244, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Oct 4, 2013, 2:23 PM CDT for Boone County, Polk County, Story County, Iowa. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2013, 2:23 PM CDT (19:23 UTC)
- Expired
- Oct 4, 2013, 3:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IA, Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
399
WUUS53 KDMX 041923
SVRDMX
IAC015-153-169-042030-
/O.NEW.KDMX.SV.W.0244.131004T1923Z-131004T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
223 PM CDT FRI OCT 4 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOONE COUNTY IN CENTRAL IOWA...
NORTHWESTERN POLK COUNTY IN CENTRAL IOWA...
STORY COUNTY IN CENTRAL IOWA...
* UNTIL 330 PM CDT
* AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODWARD...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AMES...POLK CITY...MADRID...HUXLEY...NEVADA...SHELDAHL...SLATER...
ALLEMAN...KELLEY...CAMBRIDGE...AMES AIRPORT...MAXWELL...COLLINS...
COLO...MCCALLSBURG AND ZEARING.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 98 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9323 4172 9381 4172 9382 4186 9382
4186 9386 4188 9387 4221 9344 4220 9323
TIME...MOT...LOC 1923Z 231DEG 35KT 4183 9382
HAIL...1.00IN
WIND...60MPH
$$
JUNGBLUTH3 follow-up statements
616
WWUS53 KDMX 041940
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
240 PM CDT FRI OCT 4 2013
IAC015-153-169-042030-
/O.CON.KDMX.SV.W.0244.000000T0000Z-131004T2030Z/
STORY IA-POLK IA-BOONE IA-
240 PM CDT FRI OCT 4 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...NORTHWESTERN POLK AND STORY COUNTIES UNTIL 330 PM CDT...
AT 237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADRID...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SLATER AND ALLEMAN AROUND 245 PM CDT.
HUXLEY AND KELLEY AROUND 250 PM CDT.
AMES AIRPORT AROUND 255 PM CDT.
CAMBRIDGE AROUND 300 PM CDT.
NEVADA AND MAXWELL AROUND 310 PM CDT.
COLO AROUND 320 PM CDT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 99 AND 120.
AT 234 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 3
MILES SOUTH OF WOODWARD...IN DALLAS COUNTY...WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9323 4183 9347 4178 9382 4186 9382
4186 9386 4188 9387 4221 9344 4220 9323
TIME...MOT...LOC 1939Z 239DEG 29KT 4185 9373
HAIL...1.00IN
WIND...<50MPH
$$
JUNGBLUTH089
WWUS53 KDMX 041953
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
253 PM CDT FRI OCT 4 2013
IAC015-153-042002-
/O.CAN.KDMX.SV.W.0244.000000T0000Z-131004T2030Z/
POLK IA-BOONE IA-
253 PM CDT FRI OCT 4 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE AND
NORTHWESTERN POLK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4191 9323 4188 9333 4188 9369 4201 9370
4210 9348 4214 9323
TIME...MOT...LOC 1952Z 238DEG 31KT 4192 9360
$$
IAC169-042030-
/O.CON.KDMX.SV.W.0244.000000T0000Z-131004T2030Z/
STORY IA-
253 PM CDT FRI OCT 4 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL STORY
COUNTY UNTIL 330 PM CDT...
AT 251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUXLEY...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEVADA AROUND 310 PM CDT.
COLO AROUND 320 PM CDT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 104 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9323 4188 9333 4188 9369 4201 9370
4210 9348 4214 9323
TIME...MOT...LOC 1952Z 238DEG 31KT 4192 9360
HAIL...1.00IN
WIND...<50MPH
$$
JUNGBLUTH452
WWUS53 KDMX 042006
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
306 PM CDT FRI OCT 4 2013
IAC169-042015-
/O.CAN.KDMX.SV.W.0244.000000T0000Z-131004T2030Z/
STORY IA-
306 PM CDT FRI OCT 4 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STORY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL IS
STILL POSSIBLE NEAR NEVADA UNTIL 315 PM.
SEVERE WEATHER MAY REDEVELOP THIS EVENING...SO REMAIN ALERT TO
CHANGING WEATHER CONDITIONS.
LAT...LON 4191 9323 4188 9333 4188 9369 4201 9370
4210 9348 4214 9323
TIME...MOT...LOC 2005Z 231DEG 33KT 4202 9347
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 12:35 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 4, 12:35 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1235 PM CDT FRI OCT 4 2013 .SHORT TERM.../TODAY AND TONIGHT/... ISSUED AT 407 AM CDT FRI OCT 4 2013 THE LOW LEVEL JET WILL GRADUALLY WEAKEN THIS MORNING WHILE THE INSTABILITY SHIFTS NORTH THIS MORNING. THE FRONTAL BOUNDARY HAS SUNK INTO CENTRAL IOWA THOUGH THE SFC IS CURRENTLY CHAOTIC AND CONVECTIVELY CONTAMINATED. THE SOUTHERN END OF THE BOUNDARY IS QUITE SHALLOW AND IT SHOULD BEGIN TO LIFT BACK NORTH THROUGH THE DAY. IN ADDITION TO THE WIDESPREAD THUNDERSTORM ACTIVITY ACROSS IOWA...A LARGE ACCAS FIELD HAS DEVELOPED OVER EASTERN KANSAS AND IS LIFTING TOWARDS THE STATE. THE PRIMARY THUNDERSTORM ACTIVITY THROUGH MID AFTERNOON IS ANTICIPATED ALONG AND NORTH OF THE WARM FRONT AND BE MOSTLY ELEVATED. SOME CONVECTIVE ELEMENTS ALSO LIKELY TO REMAIN IN THE WARM SECTOR THROUGH THIS TIME. A FEW SEVERE STORMS ARE POSSIBLE THROUGH 21Z WITH QUARTER SIZED HAIL AND 60 MPH WINDS THE PRIMARY THREATS. THE MAIN UPPER LEVEL WAVE AND DRY SLOT WILL APPROACH THE WESTERN FORECAST AREA AROUND 00Z OR SHORTLY AFTER. SFC LOW PRESSURE WILL HAVE LIFTED INTO NORTHEAST NEBRASKA BY THIS TIME WITH THE BOUNDARY ENTERING THE WESTERN PORTION OF THE STATE AND THE TRIPLE POINT OVER WEST CENTRAL TO NORTHWEST IOWA. SFC BASED CAPES OF 1500-2500 J/KG ARE POSSIBLE OVER THE SOUTHWEST HALF OF IOWA BY 00Z AND WILL HELP FUEL THUNDERSTORM DEVELOP AS THE AFOREMENTIONED DYNAMICS ARRIVE. CONDITIONS WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH DEEP LAYER SHEAR OF 40-50 KTS. LOW LEVEL SRH VALUES OF 250-350 M2/S2 ARE LIKELY NEAR THE TRIPLE POINT REGION AND THIS WOULD BE THE MOST FAVORED REGION FOR TORNADIC SUPERCELLS. IN ADDITION VERY LARGE HAIL TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH ARE ALSO LIKELY WITH THE STRONGEST STORMS. THE TORNADO THREAT IS NOT ANTICIPATED TO BE AS GREAT FARTHER SOUTH ALONG THE COLD FRONT WITH LOWER 0-1 KM SRH VALUES. HOWEVER STILL LIKELY TO HAVE A FEW SUPERCELLS EARLY TRANSITIONING TO POTENTIAL LEWP SEGMENTS OR A LINE WITH EMBEDDED SHALLOW MESOVORTICES WITH FOCUSED AREAS FOR DAMAGING WINDS TO 70 MPH OR MORE IN ADDITION TO A LARGE HAIL THREAT. THIS LINE WOULD ARRIVE FROM AMES TO DES MOINES TO LAMONI FROM 03Z-06Z. THE SEVERE THREAT WILL DIMINISH AFTER 06Z AS THE THUNDERSTORMS SHIFT OFF TO THE EAST. CERTAINLY AN VERY ACTIVE OCTOBER DAY IS ANTICIPATED WITH THE SEVERE THREAT CONDITIONAL ON CLOUD COVER WHICH IF BECOMES MORE WIDESPREAD THAN EXPECTED WITHIN THE WARM SECTOR WOULD LIMIT POTENTIAL. .LONG TERM.../SATURDAY THROUGH THURSDAY/... ISSUED AT 407 AM CDT FRI OCT 4 2013 STORMS WILL LINGER SATURDAY MORNING OVER THE EAST THEN MUCH OF THE DAY WILL BECOME DRY AND BREEZY WITH STEADY TO FALLING TEMPERATURES WITH THE BOUNDARY PASSAGE. FINALLY GOOD AGREEMENT ON THE EVOLUTION OF THE UPPER LOW WITH THE NAM BEING THE LAST TO JOIN THE PARTY. THE UPPER LOW WILL PASS ACROSS IOWA SATURDAY NIGHT AND SUNDAY. AN ATTENDANT SHOWER THREAT AND WRAP AROUND STRATUS WILL ACCOMPANY THE SYSTEM BEFORE IT PASSES OFF TO THE EAST. WARM ADVECTION WILL RETURN BY EARLY NEXT WEEK THEN THE UPPER FLOW WILL AGAIN TRANSITION TO SOUTHWESTERLY FLOW AS ANOTHER POTENT UPPER LOW DIVES INTO THE CALIFORNIA AND NEVADA REGION BY MID NEXT WEEK. THIS WILL BRING DRY AND MILD CONDITIONS THROUGH THAT TIME. && .AVIATION...04/18Z ISSUED AT 1230 PM CDT FRI OCT 4 2013 CEILINGS HAVE LIFTED ACROSS SITES...WITH VFR CONDITIONS PREVAILING. AREAS OF SHOWERS WILL CONTINUE TO AFFECT SOUTHERN SITES...KDSM/KALO/KOTM THROUGH 00Z. THUNDERSTORMS WILL DEVELOP ACROSS THE WEST PUSHING EASTWARD AROUND 00Z. TSRA MAY AFFECT SITES...WITH IFR CONDITIONS AT TIMES. SYSTEM WILL PUSH QUICKLY EAST...WITH ONLY SMALL WINDOW TO AFFECT SITES...HOWEVER LINGERING LOW CEILINGS AND VISIBILITIES MAY AFFECT SITES...WITH IFR OR LIFR CONDITIONS POSSIBLE...MOSTLY LIFTING BY 12Z. WINDS WILL SHIFT TO THE WEST/SOUTHWEST BEHIND SYSTEM. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...DONAVON AVIATION...AWB
Hazardous weather outlook, Oct 4, 12:09 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1209 PM CDT FRI OCT 4 2013 IAZ015-023-024-033>036-044>048-057>061-070>074-081>084-092>095- 051100- PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS- ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD- DECATUR-WAYNE- 1209 PM CDT FRI OCT 4 2013 ...TORNADOES POSSIBLE BY LATE AFTERNOON AND EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WESTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH THE EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. MORE SIGNIFICANT SEVERE STORMS ARE THEN POSSIBLE LATER TODAY DURING THE MODERATE RISK TIME FRAME. VERY LARGE HAIL...GOLF BALL SIZED OR LARGER...70 MPH WINDS AND TORNADOES ARE ALL POSSIBLE. A STRONG TORNADO MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER THIS AFTERNOON AND INTO THE EVENING HOURS. IAZ004>007-016-017-025>028-037>039-049-050-062-075-085-086-096-097- 051100- EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK- MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 1209 PM CDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON TODAY WITH QUARTER SIZED HAIL AND 60 MPH WINDS. A GREATER RISK FOR SEVERE WEATHER IS EXPECTED AFTER 5 PM THROUGH MIDNIGHT AS A LINE OF STORMS DEVELOPS OVER WESTERN IOWA AND RACES EAST THROUGH THE EVENING. HALF DOLLAR SIZED HAIL...65 MPH WINDS AND AN ISOLATED TORNADO OR TWO MAY OCCUR WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE OVER EASTERN IOWA SATURDAY MORNING...BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON...BUT LIKELY FOR A PERIOD THIS EVENING. SMALL
In the hours before
Special weather statement, Oct 4, 9:04 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 904 AM CDT FRI OCT 4 2013 IAZ062-075-041500- MAHASKA-POWESHIEK- 904 AM CDT FRI OCT 4 2013 THUNDERSTORMS WITH GUSTY WINDS WILL MOVE EAST AT 30 MPH THROUGH PORTIONS OF MAHASKA AND POWESHIEK COUNTIES UNTIL 10 AM. WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEW SHARON... BEACON... UNIVERSITY PARK... OSKALOOSA... MALCOM... MONTEZUMA... OSKALOOSA AIRPORT... KEOMAH VILLAGE... BARNES CITY... ROSE HILL... GUERNSEY... FREMONT... DEEP RIVER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED. JUNGBLUTH
Local storm report, Oct 4, 10:04 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1004 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG DALLAS CENTER 41.68N 93.98W
10/04/2013 DALLAS IA AMATEUR RADIO
POWER LINE BLOWN OFF INSULATORS AND STARTED A FIRE. TIME
ESTIMATED FROM RADAR.
&&
AWBLocal storm report, Oct 4, 10:11 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1011 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG W MONROE 41.52N 93.10W
10/04/2013 JASPER IA LAW ENFORCEMENT
LARGE TREE DOWN HIGHWAY F90
&&
DEROYSpecial weather statement, Oct 4, 12:49 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1249 PM CDT FRI OCT 4 2013 IAZ071-041815- ADAIR- 1249 PM CDT FRI OCT 4 2013 ...SPECIAL WEATHER STATEMENT... AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAIR COUNTY...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...ARE POSSIBLE WITH THIS STORM. EXPECT THE STORM TO MOVE THROUGH GREENFIELD AROUND 1 PM. LOCATIONS IMPACTED INCLUDE... GREENFIELD... ADAIR... STUART... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JUNGBLUTH
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 1:34 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 41 min |
| Oct 4, 1:56 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 34 min |
| Oct 4, 2:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Madison, Polk, Story, Warren | 67 min |
| Oct 4, 2:56 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 34 min |
| Oct 4, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 38 min |
| Oct 4, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 48 min |
| Oct 4, 7:10 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 50 min |
| Oct 4, 7:54 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 36 min |
| Oct 4, 7:57 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 48 min |
| Oct 4, 1:53 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 37 min |
| Oct 4, 6:01 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 44 min |
| Oct 4, 6:35 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.